“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 74
School of Mathematics
  Title:   Interval-valued fuzzy subhypergroups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Korean J. Comput. Appl. Math.
  Vol.:  6
  Year:  1999
  Pages:   197-202
  Supported by:  IPM
In this paper we introduce the concept of an interval-valued fuzzy subhypergroup of a hypergroup which is an extended notion of a fuzzy subhypergroup of a hypergroup, and give some properties of such subhypergroups.

Download TeX format
back to top
scroll left or right